# SDR F3LA98026

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs440-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON STRINGER 14-R, BS 440-500, AND CRACK IN STRINGER 14-R, BS 440-448.  MAINTENANCE REPAIRED CORRODED AREAS, PER SRM 51-30-2, 53-30-1,53-30-3 AND 51-40-2.  FABRICATED REPLACEMENT PARTS AND REPAIRED CRACK PER SRM 53-30-3, FIGURE 16, SRM 53-30-30 AND SRM 51-40-2.  (M)
